# SDR UPS04241783

- Difficulty date: January 6, 2004
- Submitted: January 30, 2004
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- Aircraft time: 66,060 hours, 48,036 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Support Fitting
- Part number: 65C8067862
- Part serial: TAG810512
- Condition: Corroded
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  NLG DOOR LINKAGE ATTACH FITTING CORRODED.  REPLACED FITTING AND RIG CHECKED RIGHT HAND DOOR.
